ADDer World  ADD ADHD Online Network Community

ADD & ADHD Online Social Network Community

I am struggling again now and I miss those few days when I was so productive...

As Ive been sick for awhile, the doctor put me on Prednisone last month and that seemed to be what made me think more clearly. I started at 3 per day for 5 days, then 2 for 5 days, etc and then she added Dapsone this week. Both are steroids that are helping my immune system, but I have noticed that as soon as I came off the high dose of Prednisone, my ADD got progressively worse. I havent gotten anything done for school or work since.

 

Does anyone have any experience with something like this?

 

Also, does anyone have any thoughts about interactions with other drugs, foods, etc. that may make your ADD meds less effective?

Tags: Drugs, Interaction

Views: 21

Reply to This

Replies to This Discussion

That is fascinating!!  I guess there is probably multiple causes of ADD.  I'm trying to imagine how a steroid would increase neural activity for better focus.

Personally, I've tried Wellbutrin (had one fantastic day) and Strattera, neither with much luck.

I'm pretty sure sugar fogs my brain up.  the problem is that when I feel foggy, I'm looking for something to pick me up and usually I reach for a candy bar.

RSS

Now on Kindle!

7 Crucial Tips for Parents and Teachers of Children with ADHD "Uncommonly helpful, down-to-earth, immensely practical and readable Book." - David A. Crenshaw, Ph.D., ABPP. Director of Rhinebeck Child and Family Center, LLC

Happy Every Day - Simple, Effective Ways to Better Days 

Doubt Book

If you’ve ever stalled or wanted to give up on your dream.

Books

“'One Boy's Struggle' is a real eye-opener! Bryan writes of hope and despair, and the all-too-common conflict between desperately wanting to achieve and please, yet suspecting that you’ll fail again… and soon.”
-Dr. Edward Hallowell

Badge

Loading…

Founder

Bryan Hutchinson

Bryan's Page

Blog

© 2014   Created by Bryan Hutchinson.

Badges  |  Report an Issue  |  Terms of Service